Open Access Open Access  Restricted Access Subscription Access

Stability of rank two Ulrich bundles on projective $K3$ surfaces

Gianfranco Casnati, Federica Galluzzi

Abstract


Let $F\subseteq \mathbb{P}^{N}$ be a $K3$ surface of degree $2a$, where $a\ge 2$. In this paper we deal with Ulrich bundles on $F$ of rank $2$. We deal with their stability and we construct $K3$ surfaces endowed with families of non-special Ulrich bundles of rank $2$ for each $a\ge 2$.


Full Text:

PDF

References


Aprodu, M., Farkas, G., and Ortega, A., Minimal resolutions, Chow forms and Ulrich bundles on $K3$ surfaces, J. Reine Angew. Math. 730 (2017), 225–249. https://doi.org/10.1515/crelle-2014-0124

Barth, W. P., Hulek, K., Peters, C. A. M., and Van de Ven, A., Compact complex surfaces, second ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., vol. 4, Springer-Verlag, Berlin, 2004. https://doi.org/10.1007/978-3-642-57739-0

Casanellas, M. and Hartshorne, R., ACM bundles on cubic surfaces, J. Eur. Math. Soc. (JEMS) 13 (2011), no. 3, 709–731. https://doi.org/10.4171/JEMS/265

Casanellas, M., Hartshorne, R., Geiss, F., and Schreyer, F.-O., Stable Ulrich bundles, Internat. J. Math. 23 (2012), no. 8, 1250083, 50 pp. https://doi.org/10.1142/S0129167X12500838

Casnati, G., Examples of smooth surfaces in $\mathbb P^3$ which are Ulrich-wild, Bull. Korean Math. Soc. 54 (2017), no. 2, 667–677. https://doi.org/10.4134/BKMS.b160257

Casnati, G., On rank two aCM bundles, Comm. Algebra 45 (2017), no. 10, 4139–4157. https://doi.org/10.1080/00927872.2016.1222397

Casnati, G., Rank two aCM bundles on general determinantal quartic surfaces in $\mathbb P^3$, Ann. Univ. Ferrara Sez. VII Sci. Mat. 63 (2017), no. 1, 51–73. https://doi.org/10.1007/s11565-016-0244-0

Casnati, G. and Notari, R., Examples of rank two aCM bundles on smooth quartic surfaces in $\mathbb P^3$, Rend. Circ. Mat. Palermo (2) 66 (2017), no. 1, 19–41. https://doi.org/10.1007/s12215-016-0272-8

Coskun, E., Ulrich bundles on quartic surfaces with Picard number $1$, C. R. Math. Acad. Sci. Paris 351 (2013), no. 5-6, 221–224. https://doi.org/10.1016/j.crma.2013.04.005

Coskun, E., Kulkarni, R. S., and Mustopa, Y., Pfaffian quartic surfaces and representations of Clifford algebras, Doc. Math. 17 (2012), 1003–1028.

Coskun, E., Kulkarni, R. S., and Mustopa, Y., The geometry of Ulrich bundles on del Pezzo surfaces, J. Algebra 375 (2013), 280–301. https://doi.org/10.1016/j.jalgebra.2012.08.032

Eisenbud, D. and Herzog, J., The classification of homogeneous Cohen-Macaulay rings of finite representation type, Math. Ann. 280 (1988), no. 2, 347–352. https://doi.org/10.1007/BF01456058

Eisenbud, D., Schreyer, F.-O., and Weyman, J., Resultants and Chow forms via exterior syzygies, J. Amer. Math. Soc. 16 (2003), no. 3, 537–579. https://doi.org/10.1090/S0894-0347-03-00423-5

Faenzi, D., Rank $2$ arithmetically Cohen-Macaulay bundles on a nonsingular cubic surface, J. Algebra 319 (2008), no. 1, 143–186. https://doi.org/10.1016/j.jalgebra.2007.10.005

Huybrechts, D. and Lehn, M., The geometry of moduli spaces of sheaves, second ed., Cambridge Mathematical Library, Cambridge University Press, Cambridge, 2010. https://doi.org/10.1017/CBO9780511711985

Knutsen, A. L., On $k$th-order embeddings of $K3$ surfaces and Enriques surfaces, Manuscripta Math. 104 (2001), no. 2, 211–237. https://doi.org/10.1007/s002290170040

Knutsen, A. L., Smooth curves on projective $K3$ surfaces, Math. Scand. 90 (2002), no. 2, 215–231. https://doi.org/10.7146/math.scand.a-14371

Morrison, D. R., On $K3$ surfaces with large Picard number, Invent. Math. 75 (1984), no. 1, 105–121. https://doi.org/10.1007/BF01403093

Mukai, S., Symplectic structure of the moduli space of sheaves on an abelian or $K3$ surface, Invent. Math. 77 (1984), no. 1, 101–116. https://doi.org/10.1007/BF01389137

Nikulin, V. V., Integer symmetric bilinear forms and some of their geometric applications, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 1, 111–177, English translation: Math. USSR-Izv. 14 (1980), 103–167. https://doi.org/10.1070/IM1980v014n01ABEH001060

Okonek, C., Schneider, M., and Spindler, H., Vector bundles on complex projective spaces, Progress in Mathematics, vol. 3, Birkhäuser, Boston, Mass., 1980.

Pons-Llopis, J. and Tonini, F., ACM bundles on del Pezzo surfaces, Matematiche (Catania) 64 (2009), no. 2, 177–211.

Saint-Donat, B., Projective models of $K$-$3$ surfaces, Amer. J. Math. 96 (1974), 602–639. https://doi.org/10.2307/2373709

Watanabe, K., ACM bundles on $K3$ surfaces of genus $2$, preprant arXiv:1407.1703 [math.AG], 2014.

Watanabe, K., The classification of ACM line bundles on quartic hypersurfaces in $\mathbb P^3$, Geom. Dedicata 175 (2015), 347–354. https://doi.org/10.1007/s10711-014-9950-x




DOI: http://dx.doi.org/10.7146/math.scand.a-101999

Refbacks

  • There are currently no refbacks.
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK


ISSN 0025-5521 (print) ISSN 1903-1807 (online)

Hosted by the Royal Danish Library